Advertisement

Entire Slice Regular Functions

  • Fabrizio Colombo
  • Irene Sabadini
  • Daniele C. Struppa

Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Table of contents

  1. Front Matter
    Pages i-v
  2. Fabrizio Colombo, Irene Sabadini, Daniele C. Struppa
    Pages 1-5
  3. Fabrizio Colombo, Irene Sabadini, Daniele C. Struppa
    Pages 7-30
  4. Fabrizio Colombo, Irene Sabadini, Daniele C. Struppa
    Pages 31-54
  5. Fabrizio Colombo, Irene Sabadini, Daniele C. Struppa
    Pages 55-76
  6. Fabrizio Colombo, Irene Sabadini, Daniele C. Struppa
    Pages 77-108
  7. Back Matter
    Pages 109-118

About this book

Introduction

Not applicable.

Keywords

quaternions slice regularity entire functions infinite products growth conditions universality properties

Authors and affiliations

  • Fabrizio Colombo
    • 1
  • Irene Sabadini
    • 2
  • Daniele C. Struppa
    • 3
  1. 1.Dipartimento di MatematicaPolitecnico di MilanoMilanItaly
  2. 2.Dipartimento di MatematicaPolitecnico di MilanoMilanItaly
  3. 3.Schmid College of Science and TechnologyChapman UniversityOrangeUSA

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-49265-0
  • Copyright Information The Author(s) 2016
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-49264-3
  • Online ISBN 978-3-319-49265-0
  • Series Print ISSN 2191-8198
  • Series Online ISSN 2191-8201
  • Buy this book on publisher's site